# SDR YENA2023101801272

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 72,675 hours, 26,046 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 61375
- Part serial: 613705189
- Condition: Failed
- Location: 10cc
- Part time: 45,850 hours, 16,653 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#126, TPA-JFK. 'IN CLIMB THROUGH FL 130 EXPERIENCED UNCOMMANDED FLIGHT RUDDER INPUTS AS WELL AS AIRCRAFT VIBRATION. RUDDER TRIM INDICATIONS WERE VARYING BETWEEN 0.7L AND 0.1R. RECEIVED RUDDER INPUT AGAIN IN DECENT TO LEFT FROM 0.4L TO 1.4L ON RUDDER TRIM INDICATOR. STABILIZED AT 0.7L; REF LP 3689807-2 (REMOVED AND REPLACED RUDDER TRIM ACTUATOR IAW AMM 27-22-51 REF LP 3689812, ITEM 2 FOR OPERATIONAL CHECK OF THE RUDDER TRIM ACTUATOR) FOR RUDDER TRIM ACTUATOR REMOVAL AND REPLACEMENT. LP 3689812-2 (ACCOMPLISHED RUDDER TRIM UNIT OPS CHECK AS PER AMM 27-22-00.) FOR RUDDER TRIM OPS CHECK. REF LP 3689811-1 (ACCOMPLISHED RUDDER RIG AS PER AMM 27-21-00. YAW DAMPER SPRING ROD AND TRANSDUCER UNIT AS PER AMM 27-26-00, ADJUSTED RUDDER HDY ACTUATOR AS PER 27-24-00 SPRING RODS.) FOR RIGGING OF THE RUDDER.'
